# SDR ASAA1159667

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,660 hours, 4,431 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 16NT3T
- Condition: Damaged
- Location: Cockpit
- Part time: 13,660 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADAR CONTROL PANEL TILT KNOB BROKEN.  REPLACED RADAR CONTROL PANEL REF 34 43 91 AND 34 43 91 400 801.  OPS CHECKED PER SAME.
